Side-Effects Are Lessening

It has been three weeks since I got off Xeloda. Though my toes are still red, the symptoms of hand-foot syndrome, such as sensitivity with the pressure and heat, tingling, and numbing, are getting less and less.  Now I can wear regular shoes and take a walk again.

Two years ago, when I first used Kadcyla (T-DM1), I was complaining about muscle ache on this blog.  The muscle stiffness, which was triggered by Taxol, the chemo I used in 2012 prior to Kadcyla, was also a problem for a long time: I had to hold something or kneel down to pick up things on the floor.  Yet, so far I don’t have muscle ache yet, and picking up things from the floor is no more difficult.

I have to take a steroid, Decadron, with Taxol and Kadcyla, but I wonder if maybe this steroid has been good for the muscle ache and the stiffness.

Today I was even motivated to do yard work wanting to plant Salvia.  As I made a hole by shoveling, I noticed there were many thick roots under the bottom.  Taking out a hatchet, I swung it down to cut the roots for almost two hours.   As I became out of breath, I couldn’t lift my arms up any more, and my legs were wobbling and barely support myself, I fell down onto the couch.  Yet, I thought it was a good surprise that I could work for nearly two hours!

I am not sure what really gave me back the strength, but regardless of the reason, I know behind the scene there are lots of prayers for me and God, who granted the prayers.  I am so grateful that God, who is almighty and loving, is with me!

 

 

Leave a Reply

Your email address will not be published. Required fields are marked *